Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 7, Pages 1108–1110 (Mi zvmmf3622)  

Scientific communications

Well-posedness of the problem of determining the unknown boundary of a domain in a self-similar regime

U. G. Abdullaev, A. D. Iskenderov

Baku

Full text: PDF file (387 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:4, 100–101

Bibliographic databases:

UDC: 519.6:519.63
MSC: Primary 35K60; Secondary 80A20, 35A35
Received: 27.01.1987
Revised: 04.01.1988

Citation: U. G. Abdullaev, A. D. Iskenderov, “Well-posedness of the problem of determining the unknown boundary of a domain in a self-similar regime”, Zh. Vychisl. Mat. Mat. Fiz., 28:7 (1988), 1108–1110; U.S.S.R. Comput. Math. Math. Phys., 28:4 (1988), 100–101

Citation in format AMSBIB
\Bibitem{AbdIsk88}
\by U.~G.~Abdullaev, A.~D.~Iskenderov
\paper Well-posedness of the problem of determining the unknown boundary of a domain in a self-similar regime
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 7
\pages 1108--1110
\mathnet{http://mi.mathnet.ru/zvmmf3622}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954829}
\zmath{https://zbmath.org/?q=an:0678.35053}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 4
\pages 100--101
\crossref{https://doi.org/10.1016/0041-5553(88)90118-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3622
  • http://mi.mathnet.ru/eng/zvmmf/v28/i7/p1108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:125
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021